| Model Number |
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 5th december 2025, it was reported by an arthrex employee via email that for an ar-1593-p, implsys 2ndry fixatn peekswvlk 4.75x19.1, the 4.75 peek sl (from ar-1593-p) anchor broke in the tibia when securing the internal brace.Not all the pieces were retrieved - some left in situ.They tapped with the larger tap in the pack (5.2mm).The surgeon said the bone quality wasn't overly hard.This was detected during use in an acl recon - graftlink procedure on (b)(6) 2025.The procedure was completed successfully as a new ar-2324pslc was opened, new hole drilled, and it went in fine second time round.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.